# SDR AALA202402098040

- Difficulty date: February 1, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR WEB BETWEEN FR 69 AND FR 70 AT S23R. REPLACED WEB PER SRM 51-42-11.
